Facial muscles


#1

Hi fellow Parkies  I have been diagnosed since 2011 and  am taking medication which incudes Stalevo and Amantadine and seem to be coping very well under this regime. However recently i have noticed my facial muscles starting to tense up, usually when i am nearing the need for more meds.  I can only describe it like the sensation you get when trying to restrain a yawn in someones company. I also find it difficult to smile occasionally when in company and feel awkward that people may be finding me uninterested or grumpy Is this a progression of PD  and does anyone else suffer this symptom


#2

Hi Spider,

Yes, I occasionally experience the same symptoms - mostly first thing in the morning.

Not sure if it`s a Parky thing though.

Some people have told me that I`m grumpy ; it`s not something that I`m aware of, it`s not like I walk around poking children in the eye.......well, not very small ones, anyway.

 


#3

Hi there

 Yep it's called the Parkinson's mask my oh used to say that I was not listening to her or was not interested in what she had to say, that was before I was dx in June  as I did not smile or show emotion but could always tell her what shed said,,I often have to rub my face to get the stiffness out of it ,

It has to do with the nerves not getting the signals from the brain 


#4

Thanks for the responses